Can someone who knows their stuff or has experienced this before explain to me how it feels like?
had a very scary experience after dropping a single strong MDMA
pill this summer. He had previously dropped one pill 2 days prior, and prior to that it had been six months.
anyway he was feeling great enjoying himself but had been sweating heavily for the past hour or so (so much that the girl he was with complained about getting sweat all over her). He had also not dranken any water except for a small water bottle while popping the pill.
He was not dancing much and spent most of the time wandering around and sitting down (pretty strong pill).
He was feeling that wonderful "roll feeling", you know, when it gets intense and decreases, then gets intense for a few seconds, then decreases again and so forth.
Then that intense feeling started getting too intense to the point where it was not pleasurable. something was wrong. His hearing started to go out and he started seeing colors. immediately he began to panic. He truly thought he was going to faint and die. he got up and started looking for a bouncer to get him to a hospital. he noticed how sweaty he was by looking at his arms. He felt his brain start to almost shake, or pulsate with colors interfering with his vision.
after about a minute or less of this, the feeling started to reverse. he went back, got some water and began feeling much better.
this had never happened to him before, and he had rolled on several E pills a year before that. at one point he did about 15-20 in a month. (nothing hardcore i know but that is still alot)
this experience makes him think very seriously about eating E again. E is his favorite drug
and it would be a great shame if he did not get to experience it again. he is a responsible user who just wants to roll once every 3-6 months or so.
just based on an educated guess, he thinks that this happened due to dehydration and overheating. but this has never happened before so he isnt sure. if anyone who does know could describe how dangerous levels of overheating / dehydration feels like this would be very helpful.